| Model Number |
TFNT00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is:(b)(4).
Event or Problem Description
A healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient was unable to adapt to daily life due to residual astigmatism and refractive error.The lens was exchanged 1 month following the initial procedure.Additional information has been requested.
Additional Manufacturer Narrative
The lens was returned inside a small plastic cup with an opened foil package that has been taped close.Solution was dried on the lens.The optic was cut into pieces.One optic portion was cracked near the central optic zone.Each lens was subjected to a 100% assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.The power and resolution of the returned lens could not be re-evaluated due to the optic damage.Product history records were reviewed and documentation indicated the product met release criteria.Associated product information was not provided.It is unknown if qualified associated products were used.The root cause cannot be determined for the reported complaint of "residual astigmatism and refractive error, explant'.The explanted lens was returned in pieces with additional damage.Each lens was subjected to a 100% assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.The power and resolution of the returned lens could not be re-evaluated due to the optic damage.The initial report description indicated the patient had maladaptation to the multifocal lens.Information was provided that the multifocal company 22.0 diopter (add power +2.2/+3.2 diopter) was removed and replaced with a non-company lens.Due diligence has been performed in an attempt to obtain further information on this event.The reporter has not responded to request for follow-up information.File will be reopened if new information is received.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been received that the replacement lens was non company model.